# SDR ASAA0580295

- Difficulty date: May 23, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59624501
- Condition: Corroded
- Location: Fs 1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FRAME CORRODED AROUND FASTENERS.  REMOVED DAMAGED SECTIONS.  INSTALLED REPAIR DOUBLER AND FILLER.  (M)
